UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 8 | Issue 5 | May 2021

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 5 Issue 7
July-2018
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1807886


Registration ID:
185871

Page Number

1043-1047

Share This Article


Jetir RMS

Title

PROPERTIES OF FUZZY MATCHING IN SET THEORY

Abstract

The matching is a set of non-adjacent edges. In this paper, some new concept of properties like associative, distributive and Demorgan’s law in set theory are applied in matching and complete matching on fuzzy labeling graph is introduced. A graph is said to be a complete fuzzy labeling graph if it has every pair of adjacent vertices of the fuzzy graph. Here, we also define the cardinality of matching and power set of fuzzy labeling graph.

Key Words

Power set, Cardinal number, Associative Property, Distributive Law, Demorgan’s law.

Cite This Article

"PROPERTIES OF FUZZY MATCHING IN SET THEORY", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 7, page no.1043-1047, July-2018, Available :http://www.jetir.org/papers/JETIR1807886.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"PROPERTIES OF FUZZY MATCHING IN SET THEORY", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 7, page no. pp1043-1047, July-2018, Available at : http://www.jetir.org/papers/JETIR1807886.pdf

Publication Details

Published Paper ID: JETIR1807886
Registration ID: 185871
Published In: Volume 5 | Issue 7 | Year July-2018
DOI (Digital Object Identifier): http://doi.one/10.1729/IJCRT.18075
Page No: 1043-1047
Country: TRICHY, Tamil Nadu, India .
Area: Mathematics
ISSN Number: 2349-5162


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002459

Print This Page

Current Call For Paper

Jetir RMS